Weight Loss Support - Question! 4th Day of Diet! Feel Sick!




ramblingspirit
11-10-2005, 01:36 PM
Hi everyone! I know I am going to love this forum already! I look forward to posting here. I am on my 4th day of dieting. Well, I call it dieting. But really I just made a promise with myself that I would walk everyday and drink water. Well my first day, I didn't drink as much water as I needed to, but I walked 2miles. My second day, I drank 100oz of water, walked 2 miles and ate moderately, but I didn't count calories, I probably ate about 1800-2000 though. Yesterday I walked 2 miles again, I drank 100oz of water, maybe a little more, and kept my calories under 2000. Well last night, I started feeling nauseous (is that how u spell it?), and had a little bit of a headache. I still feel that way today! Normally I am used to drinking probably a 2liter of Dr Pepper everyday. I have cut down alot. I drank one can yesterday. Today I haven't had any. I thought maybe that might be why, cuz of the caffeine and all. But I hope someone may know what's going on! Thanks so much!


FL_Chickie
11-10-2005, 01:52 PM
Heya Ramblingspirit,

It could very well be the caffeine -- I was raised on Pepsi as a regular intake drink (we never drank plain water, sick as that sounds)..I switched to Diet Pepsi in high school and eventually weaned myself down to about 2-3 cans a day. I'm down to 1-2 now, but I tend to get nasty migraines (light sensitivity, painful head, nausea and all) if I don't drink any at all for a day or two. Caffeine withdrawals do not feel good.

That said, just keep on plugging..eventually the icky feeling does go away ( as I keep reminding myself!) And congratulations on taking steps to have a better, healthier life!

jillybean720
11-10-2005, 02:02 PM
I agree that it's probably the caffeine. Another thing I have noticed is that if I drink a lot of water on an empty stomach, I begin to feel very nauseous, so maybe be careful about that, too.


LovesBassets
11-10-2005, 02:42 PM
I agree with the caffeine theory, too, especially because that's a HUGE amount to give up all of a sudden -- your body probably just needs time to adjust.

ramblingspirit
11-10-2005, 03:18 PM
Thanks so much for your input! I'll keep it up!

MorticiaAddams
11-10-2005, 07:58 PM
Yup its like your body is going thru a detox in a small way. This is totally normal. Ive been there myself being a formar pop drinker myself since I was a baby. But once you made it thru the storm you will feel much better. And giving up the pop is the very best thing you can do for yourself. Great job. Your on a great start to a more healthy life. Eating better and moving more is exactly where you need to be going. Congrats and dont give in to the caffine beast. We are here for ya. :carrot: